MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ ENTERIC PARASITE PANEL; GASTROINTESTINAL PATHOGEN PANEL MULTIPLEX NUCLEIC ACID-BASED ASSAY SYSTEM

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ ENTERIC PARASITE PANEL; GASTROINTESTINAL PATHOGEN PANEL MULTIPLEX NUCLEIC ACID-BASED ASSAY SYSTEM
Catalog Number 442960
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.2.Additional medical device type: pch.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of bd max¿ enteric parasite panel, a false positive giardia patient result was obtained.Sample was repeated on max and was negative.There was no report of patient impact.
 
Event or Problem Description
It was reported that during use of bd max¿ enteric parasite panel, a patient sample tested dual positive for giardia and cryptosporidium.Sample was repeated on max and was negative.There was no report of patient impact.
 
Additional Manufacturer Narrative
Investigation summary: the complaint investigation for discrepant results when using the bd max¿ enteric parasite panel assay (ref# 442960) lot 5097004 was performed by the review of manufacturing records, customer¿s data analysis and verification of complaints history.The review of quality control records of bd max¿ enteric parasite panel lot 5097004 revealed no anomalies that could explain the customer¿s false positive results.Customer reported several suspected false positive results for the giardia lamblia (glamb) and/or cryptosporidium (crypto) targets when testing patient samples with the bd max enteric parasite panel kit lot 5097004.According to the customer, all the repeated tests were negative for all targets.The customer provided runs files # (b)(6) for investigation and mentioned five (5) suspected false positive patient samples.Manual pcr curve adjudication was done for all five samples and revealed steps dislocations in all channels that reached the threshold to give a positive result, indicative of false positive results.The analysis suggests that all the positive results for the g.Lamb and/or crypto targets from the five different patient samples are not linked to true amplification.It must be noted that manual curve adjudication has limitations; visual examination of pcr curves for low signal or aberrant curve geometry is a conservative assessment of the data.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on bd max¿ enteric parasite panel assay lot 5097004.The root cause was not identified.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and preventive action (capa) since no trend was identified.

Brand Name
BD MAX¿ ENTERIC PARASITE PANEL
Common Device Name
GASTROINTESTINAL PATHOGEN PANEL MULTIPLEX NUCLEIC ACID-BASED ASSAY SYSTEM
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key23828508
Report Number3007420875-2025-00262
Device Sequence Number13000432
Product Code OOI
UDI-Device Identifier00382904429607
UDI-Public(01)00382904429607(17)261024(10)5097004
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K220193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number442960
Device Lot Number5097004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown